Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

spotting and horrible cramps not had any bleeding for the last three months

im healthy in every way, no medical problems. im 22 years old. i had the mirena inserted 7 months ago and have not had any bleeding for the last three months. for the past 2 days ive had horrible cramps and today started brown spotting. again, no bleeding at all for the last three months. the cramps are almost crippling and ibiprofin is like candy for the pain when usually it will help me with anything. VERY dizzy, nauseas, and always tired even if i get 20 hours of sleep. pregnancy? mirena complications? thanks
Asked On : Wed, 15 Jun 2011
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Good Day
Common complications of IUCDs include pain, lower abdominal and pain and possible discharge of the IUCD from the uterus. Do confirm it's presence by feeling for the thread in the upper vagina. This pain should get relieved by T.Meftal spas but don;t take it more than 2 a day and it needs to be taken over a meal with water. Try this for about 4-5 days and if the bleeding and pain does not reduce you may contact your Gynaecologist.
Answered: Wed, 15 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor